# SDR DALA2022032802059

- Difficulty date: March 27, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N336NW
- Make and model: Airbus A320-212
- Aircraft serial: 355
- Aircraft time: 86,376 hours, 39,330 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Panel
- Condition: No Test
- Location: O2 Panel
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3236 DURING TEST O2 PANEL DID NOT OPEN AT SEAT 2AB. CORRECTIVE ACTION: REPACKED MASKS. OPS TEST GOOD. (8604850)
